MAUDE Adverse Event Report: LDR MEDICAL ROI-C IMPLANT 14X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MEDICAL ROI-C IMPLANT 14X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1312P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a surgeon had multiple roi-c cages that fractured or cracked intra-operatively.Two cages fractured at level c7/t1 after inserting the anchoring plates.They were each removed and replaced with a new cage.The third cage cracked and the surgeon elected to leave it in place.The surgeon proceeded to the c6/7 level and installed the first cage, but it was found to have fractured after the first anchoring plate was installed.The cage was again removed and replaced with a new cage and the surgeon elected not to install the anchoring plates at that level.There was a delay of three hours to the procedure without reported patient impacts.This is report one of four for this event.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d4: lot number.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Additional Manufacturer Narrative
Corrections in d4: expiration date & udi number.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the cage is fractured.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports: 3004788213-2023-00083 through 3004788213-2023-00086.
 
Event or Problem Description

Brand Name
ROI-C IMPLANT 14X14 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key17967537
Report Number3004788213-2023-00083
Device Sequence Number18097927
Product Code OVE
UDI-Device Identifier03662663016087
UDI-Public(01)03662663016087(17)240101(10)69851
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue NumberMC1312P
Device Lot Number69851
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date11/17/2023
03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic